Hayashi, Makoto An improvement of the non-existence region for limit cycles of the Bogdanov-Takens system. (English) Zbl 07285960 Arch. Math., Brno 56, No. 4, 199-206 (2020). MSC: 34C07 34C25 34C26 34D20 PDF BibTeX XML Cite \textit{M. Hayashi}, Arch. Math., Brno 56, No. 4, 199--206 (2020; Zbl 07285960) Full Text: DOI OpenURL
Ding, Changming; Duan, Zhipeng; Pan, Shiyao Bendixson criterion in impulsive systems. (English) Zbl 1456.34011 Math. Methods Appl. Sci. 43, No. 3, 1176-1182 (2020). Reviewer: Klaus R. Schneider (Berlin) MSC: 34A37 34C25 34C05 PDF BibTeX XML Cite \textit{C. Ding} et al., Math. Methods Appl. Sci. 43, No. 3, 1176--1182 (2020; Zbl 1456.34011) Full Text: DOI OpenURL
Zhou, Xueyong Stability and bifurcation analysis for an epidemic model with vaccination and nonlinear incidence rate. (English) Zbl 1428.92127 Appl. Comput. Math. 18, No. 1, 22-40 (2019). MSC: 92D30 92C60 34D23 34C23 PDF BibTeX XML Cite \textit{X. Zhou}, Appl. Comput. Math. 18, No. 1, 22--40 (2019; Zbl 1428.92127) Full Text: Link OpenURL
Steinerberger, Stefan Fast escape in incompressible vector fields. (English) Zbl 1395.34018 Monatsh. Math. 186, No. 3, 525-537 (2018). Reviewer: Alexey O. Remizov (Palaiseau) MSC: 34A26 34C05 28A75 49Q15 PDF BibTeX XML Cite \textit{S. Steinerberger}, Monatsh. Math. 186, No. 3, 525--537 (2018; Zbl 1395.34018) Full Text: DOI arXiv OpenURL
Osuna, Osvaldo; Rodríguez-Ceballos, Joel; Vargas-De-Léon, Cruz; Villaseñor-Aguilar, Gabriel A note on the existence and construction of Dulac functions. (English) Zbl 1420.34056 Nonlinear Anal., Model. Control 22, No. 4, 431-440 (2017). MSC: 34C05 92D25 PDF BibTeX XML Cite \textit{O. Osuna} et al., Nonlinear Anal., Model. Control 22, No. 4, 431--440 (2017; Zbl 1420.34056) Full Text: DOI OpenURL
Burkin, I. M. Method of “transition into space of derivatives”: 40 years of evolution. (English) Zbl 1338.34004 Differ. Equ. 51, No. 13, 1717-1751 (2015). MSC: 34-02 34C25 93C85 93C80 34C46 34D45 93C35 PDF BibTeX XML Cite \textit{I. M. Burkin}, Differ. Equ. 51, No. 13, 1717--1751 (2015; Zbl 1338.34004) Full Text: DOI OpenURL
Zhang, Jinhui; Feng, Guangting Global stability for a tuberculosis model with isolation and incomplete treatment. (English) Zbl 1356.92093 Comput. Appl. Math. 34, No. 3, 1237-1249 (2015). MSC: 92D30 34D23 PDF BibTeX XML Cite \textit{J. Zhang} and \textit{G. Feng}, Comput. Appl. Math. 34, No. 3, 1237--1249 (2015; Zbl 1356.92093) Full Text: DOI OpenURL
Villasenor-Aguilar, Gabriel; Osuna, Osvaldo On the Dulac functions for multiply connected domains. (English) Zbl 1340.34123 Electron. J. Qual. Theory Differ. Equ. 2013, Paper No. 61, 11 p. (2013). MSC: 34C05 PDF BibTeX XML Cite \textit{G. Villasenor-Aguilar} and \textit{O. Osuna}, Electron. J. Qual. Theory Differ. Equ. 2013, Paper No. 61, 11 p. (2013; Zbl 1340.34123) Full Text: DOI Link OpenURL
Osuna, Osvaldo; Rodríguez, Joel; Vargas-De-leon, Cruz; Villaseñor, Gabriel Dulac functions for transformed vector fields. (English) Zbl 1417.34035 Int. J. Contemp. Math. Sci. 8, No. 5-8, 291-297 (2013). MSC: 34A25 34C20 34C07 34A34 34C25 PDF BibTeX XML Cite \textit{O. Osuna} et al., Int. J. Contemp. Math. Sci. 8, No. 5--8, 291--297 (2013; Zbl 1417.34035) Full Text: DOI Link Link OpenURL
Osuna, Osvaldo; Villasenor-Aguilar, Gabriel Some properties of the Dulac functions set. (English) Zbl 1340.34121 Electron. J. Qual. Theory Differ. Equ. 2011, Paper No. 72, 8 p. (2011). MSC: 34C05 34C25 PDF BibTeX XML Cite \textit{O. Osuna} and \textit{G. Villasenor-Aguilar}, Electron. J. Qual. Theory Differ. Equ. 2011, Paper No. 72, 8 p. (2011; Zbl 1340.34121) Full Text: DOI OpenURL
Osuna, Osvaldo; Villaseñor, Gabriel On the Dulac functions. (English) Zbl 1220.34050 Qual. Theory Dyn. Syst. 10, No. 1, 43-49 (2011). Reviewer: Alexander Grin (Grodno) MSC: 34C05 PDF BibTeX XML Cite \textit{O. Osuna} and \textit{G. Villaseñor}, Qual. Theory Dyn. Syst. 10, No. 1, 43--49 (2011; Zbl 1220.34050) Full Text: DOI OpenURL
August, Elias; Barahona, Mauricio Obtaining certificates for complete synchronisation of coupled oscillators. (English) Zbl 1218.34057 Physica D 240, No. 8, 795-803 (2011). Reviewer: Sergiy Yanchuk (Berlin) MSC: 34D06 34C15 34D23 90C22 PDF BibTeX XML Cite \textit{E. August} and \textit{M. Barahona}, Physica D 240, No. 8, 795--803 (2011; Zbl 1218.34057) Full Text: DOI Link OpenURL
Buonomo, Bruno; Lacitignola, Deborah On the dynamics of an SEIR epidemic model with a convex incidence rate. (English) Zbl 1232.34061 Ric. Mat. 57, No. 2, 261-281 (2008). MSC: 34C23 34D23 92D30 PDF BibTeX XML Cite \textit{B. Buonomo} and \textit{D. Lacitignola}, Ric. Mat. 57, No. 2, 261--281 (2008; Zbl 1232.34061) Full Text: DOI OpenURL
Buonomo, Bruno; d’Onofrio, Alberto; Lacitignola, Deborah Global stability of an SIR epidemic model with information dependent vaccination. (English) Zbl 1152.92019 Math. Biosci. 216, No. 1, 9-16 (2008). MSC: 92D30 34D23 65C20 PDF BibTeX XML Cite \textit{B. Buonomo} et al., Math. Biosci. 216, No. 1, 9--16 (2008; Zbl 1152.92019) Full Text: DOI OpenURL
Buonomo, Bruno; Lacitignola, Deborah On the use of the geometric approach to global stability for three dimensional ODE systems: A bilinear case. (English) Zbl 1158.34033 J. Math. Anal. Appl. 348, No. 1, 255-266 (2008). Reviewer: Stephan Trenn (Ilmenau) MSC: 34D23 92D30 34C60 PDF BibTeX XML Cite \textit{B. Buonomo} and \textit{D. Lacitignola}, J. Math. Anal. Appl. 348, No. 1, 255--266 (2008; Zbl 1158.34033) Full Text: DOI OpenURL
Sun, Chengjun; Han, Maoan Global Hopf bifurcation analysis of a BAM neural network with delays. (English) Zbl 1151.34060 Math. Comput. Modelling 45, No. 1-2, 61-67 (2007). Reviewer: Sergiy Yanchuk (Berlin) MSC: 34K18 34K13 34K06 34K17 34K20 PDF BibTeX XML Cite \textit{C. Sun} and \textit{M. Han}, Math. Comput. Modelling 45, No. 1--2, 61--67 (2007; Zbl 1151.34060) Full Text: DOI OpenURL
Dimitrov, Dobromir T.; Kojouharov, Hristo V. Analysis and numerical simulation of phytoplankton-nutrient systems with nutrient loss. (English) Zbl 1075.92048 Math. Comput. Simul. 70, No. 1, 33-43 (2005). MSC: 92D40 34C60 65L12 37N25 PDF BibTeX XML Cite \textit{D. T. Dimitrov} and \textit{H. V. Kojouharov}, Math. Comput. Simul. 70, No. 1, 33--43 (2005; Zbl 1075.92048) Full Text: DOI OpenURL
Dimitrov, Dobromir T.; Kojouharov, Hristo V. Complete mathematical analysis of predator-prey models with linear prey growth and Beddington-DeAngelis functional response. (English) Zbl 1057.92050 Appl. Math. Comput. 162, No. 2, 523-538 (2005). MSC: 92D40 34C60 34D05 37N25 92D25 PDF BibTeX XML Cite \textit{D. T. Dimitrov} and \textit{H. V. Kojouharov}, Appl. Math. Comput. 162, No. 2, 523--538 (2005; Zbl 1057.92050) Full Text: DOI OpenURL
Wang, Feng; Zhang, Juan; Ma, Zhien Global stability of a TB model with constant recruitment rate. (Chinese. English summary) Zbl 1085.92037 Chin. J. Eng. Math. 21, No. 4, 574-578 (2004). MSC: 92D30 34D23 PDF BibTeX XML Cite \textit{F. Wang} et al., Chin. J. Eng. Math. 21, No. 4, 574--578 (2004; Zbl 1085.92037) OpenURL
Buonomo, Bruno; Lacitignola, Deborah New sufficient conditions for global stability of a basic model describing population growth in a polluted environment. (English) Zbl 1074.34054 Ladde, G.S.(ed.) et al., Dynamic systems and applications. Volume 4. Proceedings of the 4th international conference, Morehouse College, Atlanta, GA, USA, May 21–24, 2003. Atlanta, GA: Dynamic Publishers (ISBN 1-890888-00-1/hbk). 53-57 (2004). Reviewer: E. Ahmed (Mansoura) MSC: 34D23 34C60 92D25 PDF BibTeX XML Cite \textit{B. Buonomo} and \textit{D. Lacitignola}, in: Dynamic systems and applications. Volume 4. Proceedings of the 4th international conference, Morehouse College, Atlanta, GA, USA, May 21--24, 2003. Atlanta, GA: Dynamic Publishers. 53--57 (2004; Zbl 1074.34054) OpenURL
Wang, Zhongying; Liu, Qiuju Global stability of the positive equilibrium for a class of reciprocally interfered predator-prey system. (Chinese. English summary) Zbl 1041.34040 J. Henan Norm. Univ., Nat. Sci. 31, No. 1, 104-106 (2003). MSC: 34D23 PDF BibTeX XML Cite \textit{Z. Wang} and \textit{Q. Liu}, J. Henan Norm. Univ., Nat. Sci. 31, No. 1, 104--106 (2003; Zbl 1041.34040) OpenURL
Han, Maoan; Qian, Tifei On the limit cycles of planar autonomous systems. (English) Zbl 0996.34026 Chin. Ann. Math., Ser. B 22, No. 3, 297-306 (2001). Reviewer: Armengol Gasull (Bellaterra, Barcelona) MSC: 34C05 34C07 34C23 37B25 37C27 37G15 PDF BibTeX XML Cite \textit{M. Han} and \textit{T. Qian}, Chin. Ann. Math., Ser. B 22, No. 3, 297--306 (2001; Zbl 0996.34026) Full Text: DOI OpenURL
Giraldo, Luis; Gascón, Francisco G. New proof and generalizations of the Demidowitsch-Schneider criterion. (English) Zbl 1026.37012 J. Math. Phys. 41, No. 9, 6186-6192 (2000). Reviewer: Yuri V.Rogovchenko (Famagusta) MSC: 37C27 34C25 PDF BibTeX XML Cite \textit{L. Giraldo} and \textit{F. G. Gascón}, J. Math. Phys. 41, No. 9, 6186--6192 (2000; Zbl 1026.37012) Full Text: DOI OpenURL
McCluskey, C. Connell; Muldowney, James S. Stability implications of Bendixson’s criterion. (English) Zbl 0913.34024 SIAM Rev. 40, No. 4, 931-934 (1998). MSC: 34C05 34D20 PDF BibTeX XML Cite \textit{C. C. McCluskey} and \textit{J. S. Muldowney}, SIAM Rev. 40, No. 4, 931--934 (1998; Zbl 0913.34024) Full Text: DOI OpenURL
Li, Xiaoyan; Gu, Daoxiu A qualitative analysis of quartic ecology differential system. (English) Zbl 0922.92032 J. Biomath. 13, No. 3, 273-281 (1998). Reviewer: M.Farkas (Budapest) MSC: 92D40 34C15 34C05 PDF BibTeX XML Cite \textit{X. Li} and \textit{D. Gu}, J. Biomath. 13, No. 3, 273--281 (1998; Zbl 0922.92032) OpenURL
Li, Michael Y.; Muldowney, James S. On R. A. Smith’s autonomous convergence theorem. (English) Zbl 0841.34052 Rocky Mt. J. Math. 25, No. 1, 365-379 (1995). Reviewer: A.Hausrath (Boise) MSC: 34D05 34D45 34C05 34C30 PDF BibTeX XML Cite \textit{M. Y. Li} and \textit{J. S. Muldowney}, Rocky Mt. J. Math. 25, No. 1, 365--379 (1995; Zbl 0841.34052) Full Text: DOI OpenURL
Li, Michael Y. Bendixson’s criterion for autonomous systems with an invariant linear subspace. (English) Zbl 0841.34029 Rocky Mt. J. Math. 25, No. 1, 351-363 (1995). Reviewer: A.Hausrath (Boise) MSC: 34C05 34C30 PDF BibTeX XML Cite \textit{M. Y. Li}, Rocky Mt. J. Math. 25, No. 1, 351--363 (1995; Zbl 0841.34029) Full Text: DOI OpenURL
Breazna, Andrei Generalizations of Bendixson’s negative criterion. (English) Zbl 0808.34031 Comput. Appl. Math. 13, No. 1, 1-11 (1994). MSC: 34C05 34C15 34C23 PDF BibTeX XML Cite \textit{A. Breazna}, Comput. Appl. Math. 13, No. 1, 1--11 (1994; Zbl 0808.34031) OpenURL
Mukherjee, D.; Chattopadhyay, J.; Tapaswi, P. K. Global stability results of epidemiological models with nonlinear incidence rates. (English) Zbl 0791.92020 Math. Comput. Modelling 18, No. 2, 89-92 (1993). MSC: 92D30 34D20 34D99 PDF BibTeX XML Cite \textit{D. Mukherjee} et al., Math. Comput. Modelling 18, No. 2, 89--92 (1993; Zbl 0791.92020) Full Text: DOI OpenURL
Li, Yi; Muldowney, James S. On Bendixson’s criterion. (English) Zbl 0786.34033 J. Differ. Equations 106, No. 1, 27-39 (1993). MSC: 34C05 PDF BibTeX XML Cite \textit{Y. Li} and \textit{J. S. Muldowney}, J. Differ. Equations 106, No. 1, 27--39 (1993; Zbl 0786.34033) Full Text: DOI OpenURL
Hackl, K.; Yang, C. Y.; Cheng, A. H.-D. Stability, bifurcation and chaos of nonlinear structures with control. I: Autonomous case. (English) Zbl 0780.70020 Int. J. Non-Linear Mech. 28, No. 4, 441-454 (1993). MSC: 70K20 70K50 37D45 37G99 PDF BibTeX XML Cite \textit{K. Hackl} et al., Int. J. Non-Linear Mech. 28, No. 4, 441--454 (1993; Zbl 0780.70020) Full Text: DOI OpenURL
Busenberg, Stavros; van den Driessche, P. A method for proving the non-existence of limit cycles. (English) Zbl 0779.34026 J. Math. Anal. Appl. 172, No. 2, 463-479 (1993). Reviewer: Yu.V.Rogovchenko (Kiev) MSC: 34C05 PDF BibTeX XML Cite \textit{S. Busenberg} and \textit{P. van den Driessche}, J. Math. Anal. Appl. 172, No. 2, 463--479 (1993; Zbl 0779.34026) Full Text: DOI Link OpenURL
Hadeler, K. P. Periodic solutions of homogeneous equations. (English) Zbl 0747.34030 J. Differ. Equations 95, No. 1, 183-202 (1992). Reviewer: W.Müller (Berlin) MSC: 34D20 34C25 92D30 PDF BibTeX XML Cite \textit{K. P. Hadeler}, J. Differ. Equations 95, No. 1, 183--202 (1992; Zbl 0747.34030) Full Text: DOI OpenURL
Kuang, Y. Global stability of Gause-type predator-prey systems. (English) Zbl 0742.92022 J. Math. Biol. 28, No. 4, 463-474 (1990). Reviewer: M.Lizana (Caracas) MSC: 92D40 34D05 34C05 PDF BibTeX XML Cite \textit{Y. Kuang}, J. Math. Biol. 28, No. 4, 463--474 (1990; Zbl 0742.92022) Full Text: DOI OpenURL
Busenberg, S.; van den Driessche, P. Analysis of a disease transmission model in a population with varying size. (English) Zbl 0725.92021 J. Math. Biol. 28, No. 3, 257-270 (1990). Reviewer: Chen Lan Sun (Beijing) MSC: 92D30 34C25 34C05 PDF BibTeX XML Cite \textit{S. Busenberg} and \textit{P. van den Driessche}, J. Math. Biol. 28, No. 3, 257--270 (1990; Zbl 0725.92021) Full Text: DOI OpenURL
Muldowney, James S. Compound matrices and ordinary differential equations. (English) Zbl 0725.34049 Rocky Mt. J. Math. 20, No. 4, 857-872 (1990). Reviewer: P.Smith (Keele) MSC: 34D05 34C25 PDF BibTeX XML Cite \textit{J. S. Muldowney}, Rocky Mt. J. Math. 20, No. 4, 857--872 (1990; Zbl 0725.34049) Full Text: DOI OpenURL
Christopher, Colin Quadratic systems having a parabola as an integral curve. (English) Zbl 0677.34034 Proc. R. Soc. Edinb., Sect. A 112, No. 1-2, 113-134 (1989). MSC: 34C05 PDF BibTeX XML Cite \textit{C. Christopher}, Proc. R. Soc. Edinb., Sect. A, Math. 112, No. 1--2, 113--134 (1989; Zbl 0677.34034) Full Text: DOI OpenURL
Bajaj, A. K. Bifurcations in a parametrically excited nonlinear oscillator. (English) Zbl 0607.70026 Int. J. Non-Linear Mech. 22, 47-59 (1987). MSC: 70K30 37-XX 70-08 34D30 34C29 PDF BibTeX XML Cite \textit{A. K. Bajaj}, Int. J. Non-Linear Mech. 22, 47--59 (1987; Zbl 0607.70026) Full Text: DOI OpenURL
Perko, Lawrence M.; Shue, Shihlung Existence, uniqueness, and nonexistence of limit cycles for a class of quadratic systems in the plane. (English) Zbl 0493.34025 J. Differ. Equations 53, 146-171 (1984). MSC: 34C05 37G15 PDF BibTeX XML Cite \textit{L. M. Perko} and \textit{S. Shue}, J. Differ. Equations 53, 146--171 (1984; Zbl 0493.34025) Full Text: DOI OpenURL
Smith, Russell A. An index theorem and Bendixson’s negative criterion for certain differential equations of higher dimension. (English) Zbl 0499.34026 Proc. R. Soc. Edinb., Sect. A 91, 63-77 (1981). MSC: 34C25 58J20 93D99 PDF BibTeX XML Cite \textit{R. A. Smith}, Proc. R. Soc. Edinb., Sect. A, Math. 91, 63--77 (1981; Zbl 0499.34026) Full Text: DOI OpenURL
Li, Bingxi Periodic orbits of autonomous ordinary differential equations: Theory and applications. (English) Zbl 0466.34021 Nonlinear Anal., Theory Methods Appl. 5, 931-958 (1981). MSC: 34C25 37-XX 34D20 34D05 PDF BibTeX XML Cite \textit{B. Li}, Nonlinear Anal., Theory Methods Appl. 5, 931--958 (1981; Zbl 0466.34021) Full Text: DOI OpenURL
Leonov, G. A. An analog of Bendixson’s criterion for third order equations. (English) Zbl 0403.34041 Differ. Equations 13, 256-277 (1977). MSC: 34D20 35F05 34C05 PDF BibTeX XML Cite \textit{G. A. Leonov}, Differ. Equations 13, 256--277 (1977; Zbl 0403.34041) OpenURL